Quitting Oxycodone with Loperamide- My story begins... - Part 248

By Jungledog · Apr 2, 2015 · ·
  1. Well, sick. Ugh. Have a horrific cold on top of the GI thing. My resistance is down from all the puking. On the upside, I have not vomited since last night.

    I am working to stop all opiates/kratom. I do not think they are connected to the vomiting but I want to make sure. I have the dose down to 1.5tsps and can go 15 hours between doses. I am considering just stepping off and cranking up the gabapentin dose. I think I would do fine. I just hesitate to cause my body more stress right now. My pain is status quo. Opiates and kratom can cause gastroparesis. My pyloris could also be wonky. The other option is something neurological but I do not want to go there yet.

    Hope you all are well.

Comments

  1. Sleepynurse
    Yeah I would definitely want to make certain it's not related to the kratom before I worry about something neurological... but maybe don't completely step of just yet. this is scary. :(

    Did they check out your pyloris when they did the scope?

    Sending you hugs,
    Sleepy
To make a comment simply sign up and become a member!